Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone. So i have a question that I'm sincerely confused about. I'm currently taking BC (Lutera) and i've been on it for a good 3 & 1/2 weeks. Unfortunately, I'm experiencing that IB (initial breakout). I have very tender white heads (a lot of pus) on my left cheek and a couple on my chin. I never really broke out on my left side, it was ALWAYS my right side so its odd. I only began BC to control my moderate acne. Thats the only single reason. Today i picked up organic Spearmint Tea after finding out that it reduces androgens and may help with my skin as well.

Question:

Should i do a combo of both the tea & BC so maybe the spearmint can clear the acne while the BC still does its thing? I looked it up and its safe to do both. *crosses fingers*

OR

Should I quit the BC due to these pesty things and just go the Spearmint route?

Please help me if you know anything or have any opinions... I'm so lost lol.

Thanks so much in advance <3

Edited by loladiamonds

Share this post


Link to post
Share on other sites

My personal opinion is give the BCP a few months to see if you balance out. There is always an adjustment period when you are changing your hormones, there are surges that will cause acne till you body adjusts. If the acne gets worse go back to your doctor and see about a blood test or changing to another pill.

I would not drink the spierment tea. Reason being I did with bad results.

I always thought my acne was hormonal and assumed I had high androgen (high testosterone). I drank spierment tea, it made me sick to my stomach after a few days and my period started early and would not stop for over two weeks. I finally went to my OBGYN and she sent me to an Endocrinologist. I in fact have low testosterone(low androgen). That's why drinking the tea made me sick.

You may in fact have hormonal acne and high androgens but I would get a blood test to be sure. Once you start messing with your hormones, it takes months to a year sometimes to rebalance them.

This is just my experience others may have more information.

Share this post


Link to post
Share on other sites

My personal opinion is give the BCP a few months to see if you balance out. There is always an adjustment period when you are changing your hormones, there are surges that will cause acne till you body adjusts. If the acne gets worse go back to your doctor and see about a blood test or changing to another pill.

I would not drink the spierment tea. Reason being I did with bad results.

I always thought my acne was hormonal and assumed I had high androgen (high testosterone). I drank spierment tea, it made me sick to my stomach after a few days and my period started early and would not stop for over two weeks. I finally went to my OBGYN and she sent me to an Endocrinologist. I in fact have low testosterone(low androgen). That's why drinking the tea made me sick.

You may in fact have hormonal acne and high androgens but I would get a blood test to be sure. Once you start messing with your hormones, it takes months to a year sometimes to rebalance them.

This is just my experience others may have more information.

Thanks so much for replying. That was extremely helpful. I remember when i read the reviews on the SM tea half were negative and half were positive. Now that you point it out, its mostly likely because those individuals all had varying androgen levels (duh). So i'll give it up to 3 months? Thats what my mom suggested (mothers know best). IF it doesn't get better, I will most definitely want a blood test. Hopefully my GP will just suggest it rather than me bringing it up neutral.gif

I have my first ever appointment in Dec with the derm. Hopefully by then things will be better. I'm also using Taz 0.05% so yeah...

Sorry for the rant! rolleyes.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×